# SDR UIEA2021110102321

- Difficulty date: October 31, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- System (JASC): 3000 · Ice/Rain Protection System
- Part: None
- Part number: 233N3212302
- Part serial: 001846
- Condition: None
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FWD WINDSHIELD EICAS ON LANDING. REPEAT WRITEUP.( PERFORMED FIM 30-41 FAULT TREE 804. FOUND NO WIRING DEFECTS AND SENSORS TO BE WITHIN LIMITS. REMOVED AND REPLACED WINDOW HEAT CONTROL PANEL IAW AMM 30-41-02. )
